Record number :
348744
Title of article :
Boundary knot method for the Cauchy problem associated with the inhomogeneous Helmholtz equation
Author/Authors :
Bangti Jin and Yao Zheng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
11
From page :
925
To page :
935
Keywords :
inverse problem , radial basis function , Boundary knot method , Truncated singular value decomposition , Inhomogeneous Helmholtz equation , L-curve method
Journal title :
Engineering Analysis with Boundary Elements
Serial Year :
2005
Link To Document :
بازگشت